Évolution de mon poids

Évolution de mon poids

C’est un tableau que j’ai fait sur le site de Patients like me.

On peut voir toute une courbe !!

En 2000, je pesais 160 et c’était quand je prenais du Lithium. Quand j’ai pris du Topamax, j’ai chuté à 108, en 2001.

Puis, j’ai repris un peu de poids au fur et à mesure que je me remettais de ma grosse dépression. On voit aussi qu’en 2007, j’ai commencé à prendre du poids d’une façon plutôt verticale…c’est quand j’ai diminué les doses de Topamax et de Manerix.

Puis, on voit que j’ai pris encore plus de poids en 2009 alors que je vais au gym quatre fois par semaine. Ma forme physique est meilleure qu’en 2000, ma masse musculaire est plus importante et ma « shape » est vraiment mieux, je trouve.

J’espère que je vais redescendre éventuellement parce que même si je suis musclée…je suis musclée en-dessous du gras. 🙂

Allez, on avale les p'tites Smarties

1er décembre 2007

Open the bottle, take the pill, drop it in the mouth and wash it down with water. Repeat. Repeat, repeat, repeat for 13 years. Lithium, Tofranil, Synthroid, Wellbutrin, Manerix, Topamax…Bipolar disorder, depression, headaches, migraines, thyroid dysfunction…

Tomorrow morning I will take the last dose of antidepressants I have. Goodbye Manerix !

In a couple of weeks I will take my last Topamax. Goodbye Topamax.

I finally get to have my emotions back. My doses were higher since 2005 because of my depressed state. I had been harassed at work, I lost faith in my job and my future, my fiance just up and left, my cat died. I lowered the dosage to get some emotions back and now I get to finally have my life back.

Being bipolar was getting heavy. It was okay while I was sick but now that I am better, this box I’m in just doesn’t work for me.

All of this is okay with the psychologist and the psychiatrist. Sigh…no more pills. Wow.

15 janvier 2008 : My Boobs are Expanding and Explosing !!

This morning I realized that my new bra doesn’t fit anymore already. I feel like when I was pregnant : my boobs have a life of their own !

Yesterday I ate so much sugar that if I have an accident, sugar is going to pour out of me. I am eating small portions as usual. But it’s what I eat ! I haven’t eaten chips or pretzels for weeks. I ate a couple of Doritos the other day. But I eat a TON of sugar now that I dropped the meds. And I’m not even hungry. It’s too much sugar for the activities I do.

To reestablish the equation Food in = Energy Out, I have to cut the sugar. If I have more appetite because of the effects of dropping the meds, I’ll have to eat something else. Sigh.

La saison de Noël est même pas arrivée

Décembre 2007, juste avant d’arrêter le Topamax

I haven’t even started celebrating and I don’t fit in my size 4 jeans anymore ! My favorite jeans…snif. Well, I must confess that they are at least 5 years-old and I wear 6 or 7 now. But they still could fit two weeks ago…

Oh well. It’s a good thing I bought a skirt last weekend !

Must be all the sucre à la crème and cookies I have been making and tasting ! I should pace myself. I don’t have the pills to slow me down anymore.